# SDR HEEA954112

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 222310460103
- Condition: Worn
- Location: M/R
- Part time: 1,836 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW M/R P/C LINK TRUNNION BEARING WORN; MAKING A BLACK PASTE.
